# SDR SWAA2024090318051

- Difficulty date: July 28, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED RIB 129.50 AND 27 INCHES OF FRONT SPAR LT HORIZONTAL STAB 2024-458780<[01] TOOL USED IN STEP 3: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631 DUE DATE: 11-MAR-25;[02] TOOL USED IN STEP 4: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631 DUE DATE: 11-MAR-25;[03] EQUIPMENT USED P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 08-JAN-25;[04] MADE REPAIR PARTS LOC. INSPAR RIB 129.50 AND 27 INCHES OF FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM-51-40-02-0G-0 AND SRM-55-10-09-2R-4 REPAIR 4 STEP 4(M) TO (R);[05] CORRECTED STEP 4  PERFORMED REPAIR PARTS LOC. INSPAR RIB 129.50 AND 27 INCHES OF FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM-51-40-02-0G-0 AND SRM-55-10-09-2R-4 REPAIR 4 STEP 4(M) TO (R) SEE INDIVIDUAL SINGOFF BELOW.;[06] TASK COMPLETED ; RII  SEE INDIVIDUAL SINGOFF BELOW
